Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 27, 2011, 1:45 PM EDT for Grady County, Thomas County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 1:45 PM EDT (17:45 UTC)
- Expired
- Mar 27, 2011, 2:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 1:53 PM EDT | HAIL 1.75 | 3 Nw Cairo, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:55 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
429
WUUS52 KTAE 271745
SVRTAE
GAC131-275-271830-
/O.NEW.KTAE.SV.W.0020.110327T1745Z-110327T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
CENTRAL GRADY COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 230 PM EDT
* AT 140 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHIGHAM...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAIRO...OCHLOCKNEE AND THOMASVILLE
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3104 8400 3104 8394 3081 8393 3085 8438
3101 8438 3108 8404 3107 8401
TIME...MOT...LOC 1745Z 258DEG 28KT 3092 8432
$$
38-GODSEY2 follow-up statements
246
WWUS52 KTAE 271757
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
157 PM EDT SUN MAR 27 2011
GAC131-275-271830-
/O.CON.KTAE.SV.W.0020.000000T0000Z-110327T1830Z/
THOMAS GA-GRADY GA-
157 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN GRADY AND NORTHWESTERN THOMAS COUNTIES...
AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CAPEL...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRADY
CO A/P...SPENCE...PINE PARK...OCHLOCKNEE...DAWESVILLE...THOMASVILLE
AND PASCO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED 3 MILES NORTH OF CAIRO
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN
GEORGIA.
&&
LAT...LON 3104 8400 3104 8394 3081 8393 3085 8438
3101 8438 3108 8404 3107 8401
TIME...MOT...LOC 1756Z 258DEG 28KT 3094 8422
$$
38-GODSEY026
WWUS52 KTAE 271816
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT SUN MAR 27 2011
GAC131-271825-
/O.CAN.KTAE.SV.W.0020.000000T0000Z-110327T1830Z/
GRADY GA-
216 PM EDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRADY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAD MOVED EAST INTO THOMAS
COUNTY...THUS THE WARNING HAS BEEN CANCELLED.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN
GEORGIA.
LAT...LON 3107 8401 3104 8400 3104 8394 3081 8393
3082 8408 3092 8408 3094 8410 3097 8412
3106 8412 3108 8408 3108 8403
TIME...MOT...LOC 1815Z 258DEG 28KT 3097 8405
$$
GAC275-271830-
/O.CON.KTAE.SV.W.0020.000000T0000Z-110327T1830Z/
THOMAS GA-
216 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHWESTERN THOMAS COUNTY...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OCHLOCKNEE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAWESVILLE...THOMASVILLE AND PASCO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN
GEORGIA.
&&
LAT...LON 3107 8401 3104 8400 3104 8394 3081 8393
3082 8408 3092 8408 3094 8410 3097 8412
3106 8412 3108 8408 3108 8403
TIME...MOT...LOC 1815Z 258DEG 28KT 3097 8405
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 11:18 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 27, 11:18 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1118 AM EDT SUN MAR 27 2011 ...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY... .DISCUSSION... THE 12 UTC REGIONAL SURFACE ANALYSIS SHOWED A WAVY COLD FRONT FROM THE SC COAST...THROUGH CENTRAL GA AND AL...TO COASTAL TX. LIKE YESTERDAY...THERE WERE SCATTERED THUNDERSTORMS ALONG THIS FRONT...AND SEVERAL SEVERE THUNDERSTORMS WARNINGS HAVE BEEN ISSUED BY WFOS TO OUR NORTH SO FAR THIS MORNING. VAPOR IMAGERY AND UPPER AIR DATA SHOWED A SUBTLE SHORT WAVE OVER LA/MS...AND WE EXPECT THIS DISTURBANCE TO INTERACT WITH THE APPROACHING FRONTAL SYSTEM AND ANY EXISTING MESOSCALE BOUNDARIES TO PRODUCE SCATTERED THUNDERSTORMS OVER OUR FORECAST AREA...MAINLY DURING THE AFTERNOON. CURRENT MODEL INITIALIZATION FIELDS AND ANALYZED VAD WIND PROFILE DATA INDICATE 0-6 KM VERTICAL WIND SHEAR MAGNITUDES FROM 30 TO 50 KT...BUT THESE WILL LIKELY REACH A PRETTY UNIFORM 50 KT THIS AFTERNOON AS THE AFOREMENTIONED UPPER LEVEL SHORT WAVE APPROACHES. THE BOUNDARY LAYER IS VERY MOIST...AND ALL NWP GUIDANCE FORECASTS SBCAPE VALUES BETWEEN 1000 AND 2000 J/KG. IN ADDITION TO FAVORABLE SHEAR...MOISTURE...AND CAPE...THERE REMAINS A STEEP MID LEVEL LAPSE RATE OVER OUR REGION WITH THE ELEVATED MIXED LAYER ABOVE 650 MB. ALL OF THESE PARAMETERS...PLUS UPSTREAM RADAR TRENDS...SUPPORT A THREAT FOR UNUSUALLY LARGE HAIL (FOR OUR AREA AT LEAST) PRODUCED BY SUPER CELLS OVER OUR FORECAST AREA THIS AFTERNOON. DAMAGING WINDS WILL ALSO BE POSSIBLE. THE TORNADO THREAT APPEARS SMALL DUE TO UNIMPRESSIVE LOW LAYER SHEAR (15- 20 KT)...BUT THESE VALUES ARE NOT LOW ENOUGH TO DISMISS THE THREAT COMPLETELY...NOR CAN WE RULE OUT LOCALLY FAVORABLE REGIONS NEAR MESOSCALE BOUNDARIES. && .AVIATION... SHOWERS AND THUNDERSTORMS HAVE TEMPORARILY ENDED ACROSS MOST OF THE TRI-STATE AREA THIS MORNING...WHILE WIDESPREAD MVFR CONDITIONS PERSIST IN A VERY MOIST LOW LEVEL ENVIRONMENT. A FRONTAL BOUNDARY ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WILL CONTINUE TO PUSH SLOWLY SOUTHWARD TODAY AND TONIGHT...SERVING AS THE FOCUS FOR MORE SHOWER AND THUNDERSTORM ACTIVITY BEGINNING BY EARLY AFTERNOON AND CONTINUING INTO THE NIGHTTIME HOURS...ACCOMPANIED BY MVFR TO LOCAL IFR CONDITIONS. SOME STORMS WILL BE ACCOMPANIED BY HAIL AND STRONG WINDS LATER THIS AFTERNOON. OTHERWISE SOUTHWEST WINDS WILL BECOME 10-15 MPH AND GUSTY AGAIN BY LATE MORNING THROUGH THE AFTERNOON HOURS. WIDESPREAD MVFR VISIBILITIES AND IFR CEILINGS WILL REDEVELOP OVERNIGHT ACROSS THE AREA. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION...DUVAL REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 27, 11:26 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1126 AM EDT SUN MAR 27 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281530- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1126 AM EDT SUN MAR 27 2011 /1026 AM CDT SUN MAR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY... AN APPROACHING COLD FRONT TO THE NORTH AND WEST WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS WAS THE CASE ON SATURDAY...STRONG WINDS ALOFT...AMPLE MOISTURE...AND DAYTIME HEATING WILL HELP SOME OF THESE STORMS BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. SOME OF THE HAIL COULD BE UNUSUALLY LARGE. WE RECEIVED REPORTS OF GOLF BALL SIZED HAIL SATURDAY...AND SIMILAR SIZED HAIL WILL BE POSSIBLE AGAIN THIS AFTERNOON. DAMAGING WIND GUSTS ARE ALSO POSSIBLE. CONDITIONS DO NOT APPEAR FAVORABLE FOR A MAJOR TORNADO OUTBREAK...BUT A BRIEF TORNADO OR TWO CAN NOT BE RULED OUT. THE OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE COLD FRONT IS EXPECTED TO STALL IN OUR VICINITY ON MONDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...MAINLY IN FLORIDA. THIS RAIN WILL PERHAPS HERALD THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL GEORGIA...WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF MARCH. IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY CONDITIONS. RAIN WILL DECREASE AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/BLOCK
In the hours before
Special weather statement, Mar 27, 1:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 114 PM EDT SUN MAR 27 2011 ALZ065-066-271815- COFFEE-DALE- 1214 PM CDT SUN MAR 27 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE AND DALE COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 115 PM CDT AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW BROCKTON...OR NEAR RICHBURG...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... FORT RUCKER BY 1230 PM CDT. OZARK BY 1240 PM CDT. PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3162 8542 3135 8542 3132 8600 3154 8601 TIME...MOT...LOC 1714Z 266DEG 29KT 3142 8588 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:08 PM EDT | Tornado Warning | TAE | Lee | 22 min |
| Mar 27, 2:13 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 47 min |
| Mar 27, 2:30 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 45 min |
| Mar 27, 2:31 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Miller | 44 min |
| Mar 27, 3:13 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 47 min |
| Mar 27, 3:18 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 42 min |
| Mar 27, 3:56 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 50 min |
| Mar 27, 3:58 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 32 min |
| Mar 27, 4:03 PM EDT | Tornado Warning | TAE | Baker, Miller, Mitchell | 27 min |
| Mar 27, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lowndes | 40 min |
| Mar 27, 5:07 PM EDT | Special Weather Statement | TAE | Baker, Decatur, Early, Miller, Seminole | 53 min |
| Mar 27, 5:17 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 43 min |
| Mar 27, 5:45 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell | 45 min |
| Mar 27, 6:00 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 14 min |
| Mar 27, 6:31 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 44 min |
| Mar 27, 6:39 PM EDT | Special Weather Statement | TAE | Brooks, Lanier, Lowndes | 51 min |
| Mar 27, 6:49 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lowndes | 41 min |
| Mar 27, 7:15 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 30 min |
| Mar 27, 7:17 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.